Iterative methods for solving conditionally well-posed problems
Doklady Akademii Nauk, Tome 239 (1978) no. 6, pp. 1285-1288
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1978_239_6_a4,
author = {B. Imomnazarov},
title = {Iterative methods for solving conditionally well-posed problems},
journal = {Doklady Akademii Nauk},
pages = {1285--1288},
year = {1978},
volume = {239},
number = {6},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1978_239_6_a4/}
}
B. Imomnazarov. Iterative methods for solving conditionally well-posed problems. Doklady Akademii Nauk, Tome 239 (1978) no. 6, pp. 1285-1288. http://geodesic.mathdoc.fr/item/DAN_1978_239_6_a4/